# SDR CA020128002

- Difficulty date: January 18, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Aerosp AS 355F1
- Aircraft time: 5,249 hours
- Engine: Allsn 250C20F
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: D21761
- Condition: Separated
- Location: Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE FLIGHT LT BAGGAGE DOOR DEPARTED THE AIRCRAFT, HITTING THE LT ENGINE COWL. THE AIRCRAFT WAS INSPECTED BY A QUALIFIED AME, BAGGAGE DOOR REPLACED, ENGINE COWL REPAIRED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
